# SDR DLM88951285

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-1 LETTER CHECK, .75 INCH CRACK UPPER AFT    LT PYLON TO FUSELAGE SKIN ATTACH ANGLE.  REPAIRED PER SRM 54-04A.
